Yesterday, Wednesday, March 14, it was a beautiful and unheard of 79°F (26.1°C), when the average temperature for this time of year is closer to 45°F (7.2°C). I enjoyed opening many windows in my house and driving with the windows down but soon had to turn my air conditioner on, but only on my feet since this is where the MS attacks me first.
It seems the Tysabri has given me a very strange side effect that I can't find listed on any website, but I tend to be prone to effects that few experience. My body is quite sensitive in this way. What have I experienced? Well, some of you may laugh, but.. my hair is no longer curling as it used to do. I have extremely curly hair and all of a sudden the part closest to my scalp is still very curly, the middle part is almost straight and the ends are slightly wavy. What on earth is happening to my hair??? It got to the point that I was so infuriated that I got the scissors out and cut my hair and I am regretting that move every day since I did it, about a month and a half ago. I miss my long hair! I really hadn't attributed the loss of my curly hair to the infusions until I spoke with a stylist yesterday afternoon, but it made sense. It's the only new medication I'm taking and she mentioned that this does happen to many people when they begin taking something their bodies haven't become accustomed to, so this could very well be the case for me.
While at the stylist, I chose to have a deep cleaning and deep conditioning, which seems to have helped my curls a bit, even though I take very good care of my hair. She was also impressed with how evenly I had cut my hair, especially the back. She kept saying I should have been a stylist! Little did she know that I had wanted to be one, back in the day, but my legs and back stopped me from pursuing this career. But at least now my curls look slightly better and I'm hoping they'll continue to bounce!
|March 15, 2012|